# SDR AALA202307124282

- Difficulty date: July 12, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A320*
- Aircraft serial: 4041
- Aircraft time: 42,576 hours, 16,883 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Not Seated
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY CEILINGS LIGHT INOPERATIVE ABOVE SEAT ROW 16. DISCONNECTED AND RECONNECTED ELECTRICAL CONNECTORS CORRECTLY PER AMM 33-51-11.
